MathSciNet Relay Station
MathSciNet bibliographic data
MR637695 58F25 (34C35 47H09 54H20)
Rybakowski, Krzysztof P. On the homotopy index for infinite-dimensional semiflows. Trans. Amer. Math. Soc. 269 (1982), no. 2, 351–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement